# SDR SWIA2020031049128

- Difficulty date: January 14, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N821SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15109
- Aircraft time: 33,931 hours, 21,325 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690370743
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FRAME CORRODED IN NUMEROUS AREAS AT FS969.00 BETWEEN STGR23LH AND 24RH (MARKED)   (C-CHECK) RO 3/6/2020   REPLACED FRAME AT FS969 BETWEEN STGR 20R - 20L REF CRJ-900 SRM, CRJ-900 SRM AND BOMBARDIER DWG. COMPLIED WITH TASK CARD.
